IAD related gyno
- 06-15-2003, 11:01 PM
IAD related gyno
I decided to cut my 1ad cycle short a couple days ago. From the end of the first week, my nipples had been a bit puffy, not too much though. Just to be on the safe side I started taking Nolva 20mg ED. Not only did they not go away, but midway through the 3rd week I started to feel these weird lumpy things near my nipples. They feel kind of like pebbles. So I stopped the 1ad after the 19th day overall and started with 40mg ED Nolva, and 600mg ED 6oxo. So far I've been 3+ days like this and I can't see or feel any improvements.
How long should it take before you would normally see an improvement on this dosing sched? I thought that would be enough to take care of any possible problems, but maybe I'm going about this wrong.
Since 1ad isn't supposed to aromatize, how the heck does it cause gyno? From what I've read, fina doesn't aromatize but can cause gyno through increase in prolactin levels. I can't find any info to indicate 1ad causes the same increase in prolactin though. Am I thinking in the wrong direction here or should I get some bromo?
- 06-15-2003, 11:43 PM
Just get some Vitex for the progesterone. But I dont think it is. You must be the most gyno disposed person on the planet to be stimulated to the degree you are talking about by 1AD. Then to NOT respond to the dosages of Nolva and 6oxo your speaking of is an enigma to me dude. I've never heard of such a thing.
- 06-16-2003, 01:21 AM
LOL bro, I always wished I had freak genetics, but not for growing tits! It's weird though, never had probs like this before at all.
Just to clarify, the nips are puffy but they aren't protruding much. It's not real visible, certainly nothing like the dude in the 'Damn that gyno!' thread. But they are puffy and soft, and there is definitely some knobby **** growing under and around the nipples.
Thanks for the advice bro, I'll get some Vitex right away. Looks like the dosage is 300 - 600mg, is that right?
06-16-2003, 04:07 AM
I doubt Vitex would help much. If it doesn't go away in a few days, start talking 80mg of Nolva. You might need to buy some more, and you will probably want to get some glucosamine and MSM because your joints will hurt with that amount of nolva. Keep using that much until its gone.
06-16-2003, 10:23 AM
As I already it said, it wont help, but knowing your doing everthing possible often sets the mind at ease. It 7 bucks at GNC. Cheap anxiety relief.Originally posted by pogue
I doubt Vitex would help much.
06-16-2003, 11:17 AM
This morning when I got out my bottle of Nolva out of my refrigerater, I took a close look at it. I think it may have seperated somewhere along the way. The top part of the liquid was cloudy and the bottom was a bit more opaque. I shook it up and the whole thing became more uniform looking.
I guess now I have no idea how of this stuff I have actually been getting, or for that matter what the concentration of the remainder is.
I feel like a total dumn ass for not seeing this before. Did I do wrong by putting it in the fridge, is it normal for it to seperate?
06-16-2003, 11:25 AM
I dont refrigerate and you shake it like crazy each time anyways.....
Similar Forum Threads
- By ChefJoey in forum AnabolicsReplies: 20Last Post: 03-20-2014, 07:36 PM
- By Testosterona in forum AnabolicsReplies: 16Last Post: 11-11-2008, 01:15 AM
- By FitModel in forum Post Cycle TherapyReplies: 3Last Post: 10-24-2006, 02:03 PM
- By gazdecki in forum AnabolicsReplies: 12Last Post: 08-09-2006, 01:52 PM
- By Irongame in forum AnabolicsReplies: 15Last Post: 05-29-2003, 09:15 PM